MAUDE Adverse Event Report: DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SCREW, FIXATION, BONE

DEPUY MITEK LLC US MICROQA+W/#4OC(C1); SCREW, FIXATION, BONE
Catalog Number 212041
Medical Device Problem Codes Difficult to Advance (2920); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E3: reporter is a j&j sales representative.H4: the device manufacture date is unknown.Udi: (b)(4).As of this date, the device has not been returned for evaluation.Therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported by the sales rep in china that during an unspecified surgical procedure on (b)(6) 2023 the two (x2) microqa+w/#4oc(c1) devices failed to fix to the cortical bone after impacting correctly.Loosening happened.Another like device was used to complete the procedure.There was no delay in the procedure reported.There were no adverse patient consequences reported.No additional information was provided.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
According to the information provided.It was reported, that "the anchors of both 212041 products failed to fixed to the cortical bone, after impacting correctly.Loosening happened".The complaint device is not being returned.It was discarded by the customer.Therefore, unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed, for the finished device lot number#: (9l63048).And no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with, which this complaint is observed in the field.Correction h4: the device manufacture date was reported as unknown on the initial report.Please note, that the date of manufacture has been updated accordingly.

Brand Name
MICROQA+W/#4OC(C1)
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18023889
Report Number1221934-2023-03922
Device Sequence Number12666294
Product Code HWC
UDI-Device Identifier10886705001873
UDI-Public10886705001873
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number212041
Device Lot Number9L63048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date11/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown